# SDR QXEA0201185

- Difficulty date: August 5, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 9,833 hours, 13,944 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Structure
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-AFT CLOSING MEMBER HAS 4 INCH LONG CHAFE AT CENTER OF TOP FLANGE ON NR 1 LOWER COWL.  REPAIRED IAW DHC8 SRM 51-40-11.
